Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta
    • #1
    • Thread Starter


    So I had the implant but in September 2012 and had irregular periods for months, it was pretty much constant. Sometimes heavy, sometimes just spotting. When I went on holiday in July, I took the pill so I didn't have to worry about it. After that I had a withdrawal bleed and up until this morning had no bleeding since.
    I know it can take a while for the impact to settle so I thought it had settled down but now I have light bleeding this morning and sort of worried.

    Is this normal? Has anyone else had this problem?

    Thank you!!

    This has happened to a girl I went to high school with, and had a constant period. I think she went to the doctor and they prescribed a smaller version of the pill just to control her periods.

    Can happen on the Implant especially in younger ladies. Go back to whoever did it and they can suggest some alternatives if the bleeding is troublesome
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 21, 2014
Have you ever experienced racism/sexism at uni?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.